Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Swollen left leg, ankle pain, losing weight. Due to weak lymphatic system?

My left leg below the knee is puffy and also my left ankle and it s been this way for quite a while. I have noticed slight pain in the ankle, but not below the knee. I have always attributed it to being overweight (and I am slowly losing weight), but I was wondering what it was. I did visit a homeopathic chiropractor and he told me that my lymphatic system was weak. What can I do?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The most probable and obvious cause for your symptoms is you being overweight. Yes, there is obstruction to venous and lymphatic drainage when one is obese or overweight.

Once you reduce your weight, your symptoms will vanish.

Do regular workouts and burn calories. Till then, apply ice packs to the affected areas twice daily.

All the best.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor